Nonlinear decay and scattering of solutions to a Bretherton equation in several space dimensions
MetadataShow full metadata
We consider a Cauchy problem for the n-dimensional Bretherton equation. We establish the existence of a global solution and study its long-time behavior, with small data. This is done using the oscillatory integral techniques considered in .
CitationDé Godefroy, A. (2005). Nonlinear decay and scattering of solutions to a Bretherton equation in several space dimensions. Electronic Journal of Differential Equations, 2005(141), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.